# SDR CA991208066

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032756
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 8,306 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING TO THE PARKING AREA AFTER LANDING, THE HYDRAULIC PRESSURE WARNING LIGHTS ILLUMINATED AND NOSE WHEEL STEERING BECAME DIFFICULT. MAINTENANCE FOUND TOTAL LOSS OF HYDRAULIC SYSTEM FLUID CAUSED BY A CRACKED HYDRAULIC LINE IN THE RIGHT HAND WING LEADING EDGE.  LINE AND BOTH HYDRAULIC PUMPS REPLACED.
